# SDR SWAA2022032989379

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL 521DB IS DELAMINATED AT AFT O/B EDGE AND LEADING EDGE CENTER O/B CORNER / EVALUATED; PREPPED; CLEANED AND REPAIRED DELAM DAMAGED AT AFT O/B + L/E CENTER O/B CORNER ON PANEL 521DB IAW B737 SRM 57-41-01-2R-1 + SRM 51-70-04-2R-13; PAR 4 (A-H) - REV 68.
